# SDR DALA2016090906479

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 71,103 hours, 53,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, BS 1429 SPLICE PLATE HAS 1" LONG CRACK APPROXIMATELY 9" LBL.  CRACK OTBD END MARKED WITH HFEC IAW NDT SPM, INBD END IS OBSCURED BY VERTICAL STABILIZER LT ATTACH DOUBLER.  REPAIRED IAW PRI 550396-14, REV 0 AND COMPLIED WITH ERA 550396-14, REV ORIGINAL.
